Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

Geometrical Structures on Lie Algebroids,

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Popescu, L.

Editorial: Publicationes Mathematicae, Debrecen, vol. 72, no.1-2, p.95-109, 2008.

Rezumat:

In this paper we study on the prolongation of Lie algebroid the notions such as: nonlinear connection, related connections, torsion and curvature, semispray and complex structures. The case of homogeneous connections and some examples are presented

Cuvinte cheie: connections, Lie algebroids